# SDR USAA920081638

- Difficulty date: September 5, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 61,291 hours, 42,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR LOG NR 4353301.  2 CRACKS ON 178 BULKHEAD AT RIVET FASTENERS AT WL234, RBL8, ON FORWARD SIDE.  REPAIRED 178 BULKHEAD AT RIVET FASTENERS AT WL 234, RBL8 IAW B737 SRM 53-10-08.
